Why is my face red and burning - Doctor answers

Share
1

1
Why is my face red and burning? I need some advice.

Why is my face red and burning? I need some advice.

Don't know: This can't be diagnosed with the information that is available. A history, physical examination & other studies may be needed to determine cause/causes. ...Read more

2

2
Is it possible to STILL have flare-ups, redness and burning sensations on my cheekbones/face 7 months after a high current electrolysis procedure?

Is it possible to STILL have flare-ups, redness and burning sensations on my cheekbones/face 7 months after a high current electrolysis procedure?

Evaluation: I think that you might want to have an evaluation by a dermatologist. I do not believe that your problems are due to a high current electrolysis procedure. Hope this helps. ...Read more

3

3
I have been used benzoyl perpxide on small area of my face after 1 day its become itchy, redness and feeling like burning what can ido am travling?

I have been used benzoyl perpxide on small area of my face after 1 day its become itchy, redness and feeling like burning what can ido am travling?

Allergic reaction: I would stop using the benzoyl peroxide for a few days and only wash with a gentle soap. When you re-apply it, use small amounts and be sure to moisturize with a lightweight cream that will not clog your pores. If this doesn't help, see your doctor when you return home for better alternative. ...Read more

4

4
Hello, recently I have been suffering flare ups what seems to constantly be there on the right side of my face (cheek) burning sensation and redness?

Hello, recently I have been suffering flare ups what seems to constantly be there on the right side of my face (cheek) burning sensation and redness?

Cheeks with a rash: Could indicate malar rash. This may be early sign of Lupus. It may also be caused by sinusitis.
We do not have sufficient medical history, so I suggest a
consultation with an Internist. Hope you feel well soon. ...Read more

5

5
Is this rosacea? Irritated skin from reaction to a product. Didn't settle. Burning, warmth, redness. Dry skin. Now tingling and face is mildy red with some flushing in eves. Triggers:heat&emotion

Is this rosacea? Irritated skin from reaction to a product. Didn't settle. Burning, warmth, redness. Dry skin. Now tingling and face is mildy red with some flushing in eves. Triggers:heat&emotion

Could be or allergy: If you have those symptoms as a reaction to a product it sounds more like allergy or allergic dermatitis. You may also have rosacea, which can result in flushing and facial redness especially with heat, stress or alcohol triggers. Either way you should see a dermatologist for evaluation and treatment. ...Read more

See 2 more doctor answers
6

6
I have had the human parvo virus since 2007 how do I get rid of the burning and redness of my face no one has been able to help?

I have had the human parvo virus since 2007 how do I get rid of the burning and redness of my face no one has been able to help?

Explanation: This viral infection in 2007 can not be reason for your problems with face. Will be good to see the dermatologists for exam. So far use daily moisturizer, and wash your face with milk. Dryness is often reason for burning sensation. ...Read more

See 1 more doctor answer
8

8
Can a cellulite body lotion be prescribed for skin of the face (hypersensitive, pron to redness, sensitive to uv radiation) without burning the face?

No: First of all, there are no cellulite cream that work and none that are prescribed. Now that we have answered that, find something that does work for your face or condition of your face. Visit a reputable dermatologist and get some answers.
Good luck from nyc. ...Read more

See 1 more doctor answer
9

9
What should I do about my face? I have redness all over, and dry skin on my cheeks, around my nose, and my forehead. I've tried to moisterize my face about every half hour. If I put anykind of lotion on it, it just keeps burning.

What should I do about my face? I have redness all over, and dry skin on my cheeks, around my nose, and my forehead. I've tried to moisterize my face about every half hour. If I put anykind of lotion on it, it just keeps burning.

Perhaps: Perhaps you have seborrheic dermatitis? This is a common condition this time of year and if typically found on the scalp or face. On the face, it is seen as red, scaly areas on the forehead, between the eyebrows (or on the middle part of the eyebrows), and beside the nose. Typical treatment would be Ketoconazole Cream and/or desonide cream which can prescribed by a dermatologist. Otc options might include Cortaid (hydrocortisone) which can help some patients. I hope this helps! ...Read more

10

10
Burning and sharp pains in kidneys and redness in face gets worse when drinking alcohol feel tired and run down a lot any suggestions thanks?

Burning and sharp pains in kidneys and redness in face gets worse when drinking alcohol feel tired and run down a lot any suggestions thanks?

See your doc!: Sounds like you may be drinking a bit too much. But it may also be an allergic reaction, or some problem with your kidneys. Alcohol can give you a great high, but the downward plunge afterwards can be devastating! You can experiment by avoiding alcohol for a couple of weeks and see if the symptoms fade. If not, please check with a medical doctor. ...Read more

11

11
I been taking Diflucan (fluconazole) this morning I woke up with redness on my face burning red rash on my neck and itches. Could it be allgeric reaction?

I been taking Diflucan (fluconazole) this morning I woke up with redness on my face burning red rash on my neck and itches. Could it be allgeric reaction?

Yes: Nearly any drug can cause an allergic response and you need to avoid Diflucan (fluconazole) until proven otherwise. Notify your doctor to see if you need medical attention if the problem is bothersome or worsens. In the meanwhile try topical hydrocortisone cream. ...Read more

13

13
I've always taken amoxicillin since I was little took last year n had hand redness n itching up arms face was burning is this reaction n safe to take?

I've always taken amoxicillin since I was little took last year n had hand redness n itching up arms face was burning is this reaction n safe to take?

Itching amox: I would not take it again. Follow up with an allergist for penicillin allergy testing. You can develop an allergy anytime in life so the fact that in the past you took it without difficulty does not preclude becoming allergic later in life. Please tell every doctor you go to that the last time you took amoxicillin you had itching and a rash, it is very important. Drug allergies can be fatal. ...Read more

Dr. Linda Tao Dr. Tao
1 doctor agreed:
17

17
Face is burning and red after washing. What should I do?

Dr. Linda Tao Dr. Tao
1 doctor agreed:
Face is burning and red after washing. What should I do?

Cool compress: Sounds like your face got irritated by, or is allergic to, something you are using to wash your face. If the skin is not peeling or blistering I would first try using a cool washcloth compress and perhaps sit in front of a cool fan. If it is a chronic issue consult a dermatologist. If your face is blistering you should go to the emergency room. ...Read more

18

18
I used aloe and now my cheeks are dark red and my face feels like its burning how do I soothe the pain?

I used aloe and now my cheeks are dark red and my face feels like its burning how do I soothe the pain?

Aloe vera: Although side effects are not common with aloe ; it is used to treat some skin conditions, it has the potential to cause skin irritation. Rinse the aloe off with cool water. You can apply cool compresses to your skin to decrease the pain. ...Read more

19

19
Why sudenttly my face gets really hot and my checks turn red and I feel my bood burning? When this happens I am usually not doing anything I am 39 yrs

Why sudenttly my face gets really hot and my checks turn red and I feel my bood burning? When this happens I am usually not doing anything I am 39 yrs

Rosacea?: It could be a variety of things - rosacea commonly causes these symptoms. Another possibility is ingestion of niacin - are you taking any vitamins that contain this? There are also more rare conditions and other medications that can cause this problem. I would see your Family Doctor for further evaluation ...Read more

20

20
Red burning face while on steroids what can I take to stop it?

Red burning face while on steroids what can I take to stop it?

Burning face: This is actually an adverse effect related to the steroid medication. As long as it is not seriously uncomfortable it is not necessarily doing any harm--just annoying. ...Read more